Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

I got the flu- vaccine in early Nov. I started

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 3443 Questions
Question
I got the flu-vaccine in early Nov. I started gut pain doubling me over with pain with intestinal problems, lose bowels symptoms of the flu or reaction to something I had eaten on the night of XXXXXXX 28. By XXXXXXX 30, other symptoms presented which included aching, chills, sore throat (deep-throat mucous) active coughing, weakness, muscle aches, blood-shot eyes, fatigue, bad head-ache, temperature etc. My symptoms in a few days manifested into a dry cough and laryngitis etc. the symptoms improved with worsening just in the morning and at night. I though I was improving and then on XXXXXXX 15 the intestinal symptom, doubling over pain (reminded me somewhat of the gut pain of Strongaloides parasite/Giardia apin without actual diarrhea). I had to cancel all my plans, road trips etc. Still experiencing lots of perastolic pain, no lose bowel. Seems like a second course of the initial flu experienced on Dec. 28th. I guess it could be H3N2 whatever, I am more than ready for it to go away!! XXXXXXX
Sat, 10 Feb 2018 in Digestion and Bowels
 
 
Answered by Dr. Suresh Heijebu 2 hours later
Brief Answer:
Possible Gastrointestinal infection

Detailed Answer:
Hello Madam,

I can certainly understand your concern..

I have worked through your attached query in detail..

These symptoms are possibly related to Gastrointestinal Infection rather than a direct reflection of another flu attack. Subsequent flu attacks are unlikely in view of recent intake of vaccination.

I advise you get an ultrasound abdomen and complete stool micro-analysis at the earliest to determine further course of action. Based on the test results you might also require oral antibiotic therapy.

Please post your further queries if any
Thank you

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor